Advanced

A note on Borel-Cantelli lemmas for non-uniformly hyperbolic dynamical systems

Haydn, Nicolai; Nicol, Matthew and Persson, Tomas LU (2013) In Ergodic Theory and Dynamical Systems 33. p.475-498
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Ergodic Theory and Dynamical Systems
volume
33
pages
475 - 498
publisher
Cambridge University Press
external identifiers
  • wos:000315869200008
  • scopus:84877936845
ISSN
1469-4417
DOI
10.1017/S014338571100099X
language
English
LU publication?
yes
id
0e0ba019-3c03-4737-b7d5-9b30bab3fa2f (old id 2224417)
date added to LUP
2012-01-27 15:04:54
date last changed
2019-03-17 03:09:29
@article{0e0ba019-3c03-4737-b7d5-9b30bab3fa2f,
  author       = {Haydn, Nicolai and Nicol, Matthew and Persson, Tomas},
  issn         = {1469-4417},
  language     = {eng},
  pages        = {475--498},
  publisher    = {Cambridge University Press},
  series       = {Ergodic Theory and Dynamical Systems},
  title        = {A note on Borel-Cantelli lemmas for non-uniformly hyperbolic dynamical systems},
  url          = {http://dx.doi.org/10.1017/S014338571100099X},
  volume       = {33},
  year         = {2013},
}